Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Bad idea on tane? I wanted to get a lotion with AHA in it.. I like the idea of it exfoliating my skin and maybe help fade my redmarks.... what do you think?

Share this post


Link to post
Share on other sites

I would leave the AHA for later. Your skin will be way too thin right now to use even a mild one.

I used a mild (5% I think) AHA on accutane and my face was tight as hell and quite raw for 3/4 days after.

Just stick to moisturising regularly or maybe incorporate that 'baby brush method' of light exfoliation into your routine weekly or every other day if your flakes are really bothering you. Also, your red marks may look terrible while on tane because of the thin skin/flushed look but after it they should calm down somewhat.

Good luck.

Share this post


Link to post
Share on other sites

It's not a good idea, particularly for you and your skin that has had some problem with either sensitivities or rashes and blister type formations.

You could try Lac Hydrin five and also use another moisturizer and see how that works. Lactic acid is one of the most gentle alpha hydroxies so it may be okay for you to use while on Accutane. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×